Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 67, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 3, 2012, 2:10 PM EST for 5 counties in Florida. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2012, 2:10 PM EST (19:10 UTC)
- Expired
- Mar 3, 2012, 3:00 PM EST
- In force
- 50 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Gadsden County, FL, Jefferson County, FL, Leon County, FL, Liberty County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 11 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 2:40 PM EST | TSTM WND DMG | 2 Nw Capitola, FL | TREE DOWN ON HOUSE. |
| Mar 3, 2:40 PM EST | TSTM WND DMG | 2 Nw Capitola, FL | TREE DOWN ON HOUSE |
| Mar 3, 2:45 PM EST | TSTM WND DMG | 1 Nne Belair, FL | TREE AND POWERLINE DOWN ON THE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 1:04 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 499 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 472 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
497
WUUS52 KTAE 031910
SVRTAE
FLC039-065-073-077-129-032000-
/O.NEW.KTAE.SV.W.0067.120303T1910Z-120303T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 PM EST SAT MAR 3 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL GADSDEN COUNTY IN FLORIDA...
WEST CENTRAL JEFFERSON COUNTY IN FLORIDA...
SOUTHERN LEON COUNTY IN FLORIDA...
CENTRAL LIBERTY COUNTY IN FLORIDA...
NORTHWESTERN WAKULLA COUNTY IN FLORIDA...
* UNTIL 300 PM EST
* AT 207 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE JACKSON TO BLOXHAM TO WILMA...AND MOVING EAST
AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEON
COUNTY CIVIC CENTER AND STATE CAPITAL COMPLEX
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
&&
LAT...LON 3046 8385 3026 8417 3005 8471 3019 8511
3039 8476 3054 8445
TIME...MOT...LOC 1910Z 265DEG 46KT 3052 8427 3033 8456
3019 8493
$$
08-LAMERS2 follow-up statements
740
WWUS52 KTAE 031923
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
223 PM EST SAT MAR 3 2012
FLC039-065-073-077-129-032000-
/O.CON.KTAE.SV.W.0067.000000T0000Z-120303T2000Z/
LEON FL-LIBERTY FL-JEFFERSON FL-GADSDEN FL-WAKULLA FL-
223 PM EST SAT MAR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EST
FOR NORTHWESTERN WAKULLA...SOUTH CENTRAL GADSDEN...WEST CENTRAL
JEFFERSON...CENTRAL LIBERTY AND SOUTHERN LEON COUNTIES...
AT 221 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FALLSCHASE TO BROWN HOUSE TO VILAS...MOVING EAST AT 50
MPH.
A WIND GUST TO 41 MPH WAS RECORDED AT THE NATIONAL WEATHER SERVICE
OFFICE ON THE FLORIDA STATE CAMPUS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRAGG
STADIUM...FLORIDA A AND M...GOVERNORS SQUARE MALL...GAITHER
COMMUNITY CENTER...INDIAN HEAD ACRES...NORTH FLORIDA FAIRGROUNDS...
LAKE MUNSON...SMITH CREEK...SOUTHWOOD...APALACHEE REGIONAL PARK...
CAPITOLA...LEON SINKS...LLOYD...WOODVILLE...ARRAN...NASH...CODY...
WAUKEENAH...LIMESTONE...BETHEL...WAKULLA SPRINGS...NATURAL BRIDGE
AND VEREEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3046 8385 3026 8417 3005 8471 3019 8511
3039 8476 3054 8445
TIME...MOT...LOC 1922Z 263DEG 43KT 3051 8417 3033 8447
3019 8484
$$
08-LAMERS517
WWUS52 KTAE 031955
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 PM EST SAT MAR 3 2012
FLC039-065-073-077-129-032005-
/O.EXP.KTAE.SV.W.0067.000000T0000Z-120303T2000Z/
LEON FL-LIBERTY FL-JEFFERSON FL-GADSDEN FL-WAKULLA FL-
255 PM EST SAT MAR 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WAKULLA...SOUTH
CENTRAL GADSDEN...WEST CENTRAL JEFFERSON...CENTRAL LIBERTY AND
SOUTHERN LEON COUNTIES WILL EXPIRE AT 300 PM EST...
THE LINE OF THUNDERSTORMS HAS WEAKENED BELOW SEVERE LEVELS. HOWEVER
GUSTY WINDS TO 45 MPH WILL STILL BE POSSIBLE OVER THE NEXT HALF HOUR
OR SO.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR CENTRAL FLORIDA AND SOUTHWESTERN GEORGIA.
LAT...LON 3046 8385 3026 8417 3005 8471 3019 8511
3039 8476 3054 8445
TIME...MOT...LOC 1955Z 263DEG 43KT 3055 8371 3037 8402
3023 8439
$$
08-LAMERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 10:37 AM EST, 3 hours 33 minutes earlier.
Area forecast discussion, Mar 3, 10:37 AM EST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1037 AM EST Sat Mar 3 2012
.MESOSCALE UPDATE...
Broken QLCS continues to evolve ahead of the primary cold front
across our area. The synoptic cold front appears to stretch from
near Americus, GA to near Dothan, AL to near Destin, FL as of 15z.
The northern end of the QLCS has pushed out ahead of the main cold
front and stretches from near Tifton to Lake Seminole to just west
of Panama City.
The warm sector out ahead of the main QLCS appears to be a
relatively homogeneous environment that is in favorable parameter
space for supercell thunderstorms. Modifying the 12z TAE sounding
for the current observation at the airport (74/69) yields roughly
1700 j/kg of CAPE with no CINH when lifting a surface parcel. This
is also assuming no erosion to the elevated mixed layer around
700-600mb. If forced ascent along and ahead of the cold front has
moistened and cooled that layer, actual instability could be
closer to 2000 j/kg. This is noteworthy given that low stratus has
failed to clear out over the Florida Panhandle yet. In fact, even
prior to the slight destabilization this morning the environment
was already supportive of low-topped supercells with transient
circulations. We have received several reports of damage and
possible tornadoes already this morning, primarily with discrete
supercells that managed to stay just ahead of the primary line.
Therefore, if we get some partial clearing from Panama City and
Apalachicola River NE to near Tallahassee over the next few hours
it is likely that the environment would only become more favorable
for tornadic supercells. This will be closely monitored as we move
into the early afternoon hours. Our local 4km WRF-ARW has hinted
for the past several runs that we would see an increase in updraft
velocities and updraft helicities around 17-19z.
VWP Hodograph from the Tallahassee (TLH) radar has shown slight
increases in 0-1km shear and SRH over the past couple hours, now
up to 34 knots and 300 m^2/s^2 respectively.
We will also need to closely monitor the potential for echo
training along the cold front for any localized flash flooding,
but so far the QLCS has been progressive enough to keep rain rates
below flash flood guidance (more in the 60-80% of FFG range).
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 78 46 69 39 73 / 100 100 10 0 0
Panama City 76 47 68 46 72 / 100 100 10 0 0
Dothan 73 41 69 41 69 / 90 70 0 0 0
Albany 75 42 67 39 69 / 100 80 10 0 0
Valdosta 79 46 66 39 70 / 100 100 20 0 0
Cross City 79 51 64 36 73 / 70 90 30 0 0
Apalachicola 78 50 67 44 72 / 100 100 20 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Fire Weather Watch Sunday afternoon for Coffee-Dale-Geneva-Henry-
Houston.
GA...Flood Watch through late tonight for Baker-Ben Hill-Berrien-
Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-Lanier-
Lowndes-Miller-Mitchell-Seminole-Thomas-Tift-Turner-Worth.
Fire Weather Watch Sunday afternoon for all zones.
FL...Fire Weather Watch from Sunday afternoon through Sunday evening
for all zones.
Flood Watch through late tonight for Calhoun-Coastal Bay-Coastal
Franklin-Coastal Gulf-Coastal Jefferson-Coastal Wakulla-
Gadsden-Inland Bay-Inland Franklin-Inland Gulf-Inland
Jefferson-Inland Wakulla-Jackson-Leon-Liberty-Madison-
Washington.
GM...Small Craft Advisory until 7 PM EST Sunday for all marine zones.
&&
LamersHazardous weather outlook, Mar 3, 5:26 AM EST, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 526 AM EST SAT MAR 3 2012 ...SLIGHT RISK OF SEVERE WEATHER ACROSS THE ENTIRE REGION TODAY... ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-041000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 526 AM EST SAT MAR 3 2012 /426 AM CST SAT MAR 3 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL MOVE INTO THE REGION TODAY LEADING TO THE DEVELOPMENT OF WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. A FEW STORMS OUT AHEAD OF THE MAIN AREA OF SHOWERS AND THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING AN ISOLATED TORNADO. IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL IS EXPECTED ACROSS MUCH OF SOUTHERN GEORGIA AND NORTH FLORIDA. A FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA. STORM TOTAL RAINFALL AMOUNTS ARE EXPECTED TO RANGE BETWEEN 2 AND 4 INCHES WITH ISOLATED MAXIMUM TOTALS NEAR 6 INCHES POSSIBLE BY SUNDAY MORNING. STRONG ONSHORE WINDS TODAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES WILL CREATE A HIGH RISK OF RIP CURRENTS. LATER THIS EVENING...OFFSHORE WINDS BEHIND THE COLD FRONT WILL LEAD TO SOLID SMALL CRAFT ADVISORY CONDITIONS OVER THE COASTAL WATERS WITH GALE FORCE GUSTS POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... BREEZY...BUT DRY CONDITIONS ARE EXPECTED FOR SUNDAY. MORE TRANQUIL CONDITIONS WILL RETURN BY MONDAY WITH THE NEXT CHANCE OF RAIN OCCURRING LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED TODAY. SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR WARNING IN THEIR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
In the hours before
Local storm report, Mar 3, 1:32 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
132 PM EST SAT MAR 3 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD 2 N STEELE CITY 30.75N 85.38W
03/03/2012 JACKSON FL PUBLIC
HOUSE FLOODED NEAR HWY 231 AND I-10. SHERIFF
DEPT. COMING TO TURN OFF POWER.
&&
IRIS SYSTEMLocal storm report, Mar 3, 1:34 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
134 PM EST SAT MAR 3 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TORNADO 2 NE HANSELL 31.05N 83.04W
03/03/2012 UNK LANIER GA TRAINED SPOTTER
TREES AND POWER LINES DOWN NEAR HWY 122 AND
HWY 37.
&&
IRIS SYSTEMLocal storm report, Mar 3, 1:42 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
142 PM EST SAT MAR 3 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM TSTM WND DMG 1 E WETUMPKA 30.48N 84.61W
03/03/2012 GADSDEN FL 911 CALL CENTER
20-25 TREES DOWN NO STRUCTUAL DAMAGE.
&&
IRIS SYSTEMLocal storm report, Mar 3, 1:50 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
150 PM EST SAT MAR 3 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TORNADO 6 WSW MEIGS 31.02N 83.18W
03/03/2012 UNK LANIER GA PUBLIC
REPORT OF HOMES OFF THEIR FOUNDATIONS
&&
IRIS SYSTEMLocal storm report, Mar 3, 1:53 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
153 PM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TORNADO 2 N MOODY AFB 31.01N 83.19W
03/03/2012 LOWNDES GA EMERGENCY MNGR
TWO MOBILE HOMES FLIPPED. POWER LINES AND TREES DOWN.
BARN DAMAGED. ON BEATTY MILL CREEK.
&&
CORRECTED TIME OF EVENT
DVDSpecial weather statement, Mar 3, 1:56 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
156 PM EST SAT MAR 3 2012
FLZ014>018-026-027-112-114-115-127-032000-
LEON FL-INLAND JEFFERSON FL-INLAND GULF FL-COASTAL WAKULLA FL-COASTAL
GULF FL-COASTAL BAY FL-COASTAL FRANKLIN FL-INLAND FRANKLIN FL-GADSDEN
FL-INLAND WAKULLA FL-LIBERTY FL-
156 PM EST SAT MAR 3 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BAY...FRANKLIN...
GADSDEN...GULF...JEFFERSON...LEON...LIBERTY AND WAKULLA COUNTIES...
* UNTIL 300 PM EST/200 PM CST/
AT 152 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF CAIRO TO
MEXICO BEACH...MOVING SOUTHEAST AT 30 MPH.
THESE STORMS WILL BE NEAR...
TALLAHASSEE BY 215 PM EST.
WOODVILLE BY 235 PM EST.
MONTICELLO BY 240 PM EST.
APALACHICOLA BY 245 PM EST.
EASTPOINT BY 255 PM EST.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
ALSO...A TORNADO WATCH REMAINS IN EFFECT FOR THIS AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2971 8510 2995 8545 3067 8445 3065 8362
2971 8489 2973 8492 2978 8489 2978 8491
2971 8499
TIME...MOT...LOC 1854Z 298DEG 25KT 3065 8422 2991 8535
22-BARRYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 8:43 PM EST | Tornado Warning | TAE | Jackson | 32 min |
| Mar 2, 11:16 PM EST | Dense Fog Advisory | TAE | Bay, Calhoun, Franklin, Gulf, Jefferson, Leon and 3 more | 10 hr |
| Mar 2, 11:16 PM EST | Marine Dense Fog Advisory | TAE | 9 hr | |
| Mar 3, 3:40 AM EST | Flood Watch | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 5 more | 14 hr |
| Mar 3, 3:40 AM EST | Rip Current Statement | TAE | Bay, Walton | 11 hr |
| Mar 3, 3:51 AM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 18 hr |
| Mar 3, 4:30 AM EST | Small Craft Advisory | TAE | 18 hr | |
| Mar 3, 7:34 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 26 min |
| Mar 3, 8:01 AM EST | Special Marine Warning | TAE | 32 min | |
| Mar 3, 8:05 AM EST | Special Marine Warning | TAE | 55 min | |
| Mar 3, 8:13 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Walton | 32 min |
| Mar 3, 8:21 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 39 min |
| Mar 3, 8:27 AM EST | Severe Thunderstorm Warning | TAE | Walton, Washington | 48 min |
| Mar 3, 8:48 AM EST | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 27 min |
| Mar 3, 8:57 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 33 min |
| Mar 3, 9:16 AM EST | Tornado Warning | TAE | Gadsden, Jefferson, Leon, Liberty | 44 min |
| Mar 3, 9:54 AM EST | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 36 min |
| Mar 3, 9:57 AM EST | Tornado Warning | TAE | Gadsden, Leon, Liberty | 48 min |
| Mar 3, 10:16 AM EST | Tornado Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 29 min |
| Mar 3, 10:43 AM EST | Tornado Warning | TAE | Gadsden | 32 min |
| Mar 3, 11:09 AM EST | Areal Flood Advisory | TAE | Jackson, Walton, Washington | 3 hr |
| Mar 3, 11:13 AM EST | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 32 min |
| Mar 3, 11:28 AM EST | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 32 min |
| Mar 3, 12:04 PM EST | Areal Flood Advisory | TAE | Calhoun, Gadsden, Jackson, Jefferson, Leon, Liberty | 3 hr |
| Mar 3, 12:22 PM EST | Flash Flood Warning | TAE | Bay, Calhoun, Gadsden, Jackson, Liberty, Walton and 1 more | 4 hr |
| Mar 3, 1:29 PM EST | Flash Flood Warning | TAE | Gadsden, Jackson | 3 hr |
| Mar 3, 1:56 PM EST | Special Weather Statement | TAE | Gulf, Leon, Liberty | 64 min |
| Mar 3, 2:03 PM EST | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 27 min |
| Mar 3, 2:20 PM EST | Areal Flood Advisory | TAE | Leon | 115 min |
| Mar 3, 2:28 PM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison | 47 min |
| Mar 3, 2:53 PM EST | Special Marine Warning | TAE | 52 min | |
| Mar 3, 3:00 PM EST | Special Weather Statement | TAE | Gulf, Jefferson, Liberty, Wakulla | 60 min |
| Mar 3, 3:02 PM EST | Wind Advisory | TAE | Dixie, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more | 5 hr |
| Mar 3, 3:13 PM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison, Taylor | 62 min |
| Mar 3, 3:39 PM EST | Special Marine Warning | TAE | 66 min | |
| Mar 3, 4:24 PM EST | Special Weather Statement | TAE | Franklin, Wakulla | 51 min |
| Mar 3, 4:57 PM EST | Special Marine Warning | TAE | 93 min | |
| Mar 3, 5:29 PM EST | Gale Warning | TAE | 17 hr | |
| Mar 3, 5:29 PM EST | Small Craft Advisory | TAE | 26 hr | |
| Mar 3, 5:38 PM EST | Areal Flood Warning | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 9 more | 10 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.